# SDR SIMA202108205012

- Difficulty date: July 25, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Frms 32-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK CHAFED BETWEEN FR 32-33 (MARKED)-C/A-PERFORMED REPAIR OF LH FLOOR SEAT TRACK DUE TO BEING CHAFED OUT OF LIMITS AT FRAMES 32-33 IAW ERS-EJ-53MR-4377
